# SDR EIA2005132

- Difficulty date: June 30, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 92,562 hours, 22,043 cycles
- Engine: Pwa JT9D7J
- Engine time: 85,513 hours, 17,224 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FL 340 IN CRUISE, NO TURBULENCE LOUD BANG WITH YAW TO RIGHT ENG NR 4 N1, N2 EGT PARAMETERS INDICATION EXCEEDENCES (RED) ENGINE FLAMED OUT.  SECURED ENG.  NO FIRE WARNING.  METAL IN TAILPIPE REMOVED AND REPLACED NR 4 ENGINE IAW F7201/9724001.
